# SDR SWAA2016040450588

- Difficulty date: March 18, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N394SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27380
- Aircraft time: 69,285 hours, 55,633 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 65C26300
- Condition: Cracked
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP, OTBD TRACK NR 3 FAIRING INTERNAL STRUCTURE OF ACCESS PANEL 5735 ANGLE CRACKED.  R & R ANGLE IAW SRM & DWG.
